# SDR RAIA960715

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE3312UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 137928L405
- Condition: Leaks
- Location: Rt Engine
- Part time: 9,857 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7512 - RIGHT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE RT ENGINE P3 LINE.  PERFORMED POWER RUNS.   (X)
